# SDR UIEA2012050300179

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 5,313 hours, 39,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Part serial: 2141
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMOKE ODOR NOTICED IN CABIN AREA FOR APP 10 MIN SHORTLY THEREAFTER, EICAS STATUS MESSAGE LWR LT RECIRCULATION FAN FAILED, CIRCUIT BREAKER FOR RECIRCULATION FAN TRIPPED AND ODOR DISSIPATED. QRH C/W CREW CONTINUED WITH FLIGHT. RECIRCULATION FAN LWR LT C/W CHAPTER 5 INSPECTION IAW AMM 05-51-56, NO FURTHER FINDINGS NOTED. IAH MX INSPECTER LOWER RECIRCULATION FAN, AND FOUND INOPERATIVE.  RT LOWER RECIRCULATION FAN, AND OPS CHECKED NORMAL.
